MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) informed failure (does not cycle) was provided by the hospital's clinical engineering, which did not have knowledge about the equipment.The equipment will still be evaluated correctly, using the trainer and an original catheter.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h2, h10, h11.Corrected data: b5, b6, b7, d10, h6 (clinical & impact).
 
Event or Problem Description
It was reported that during inspection, the cs100 intra-aortic balloon pump (iabp) informed failure (does not cycle) was provided by the hospital's clinical engineering, which did not have knowledge about the equipment.The equipment will still be evaluated correctly, using the trainer and an original catheter.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: (site country, state, site city, address), ( type of investigation, investigation findings, investigation conclusion).Additional information: event site city: (b)(6).The getinge field service technician (fst) has not received customer po approval to proceed with the identified repairs.If any pertinent information is received in the future, a supplemental report will be submitted.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16530661
Report Number2249723-2023-01467
Device Sequence Number14179322
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer03/17/2023
Not provided
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date03/28/2023
04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2018
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown